Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The universality of formal power series fields

Author: Saunders MacLane
Journal: Bull. Amer. Math. Soc. 45 (1939), 888-890
MathSciNet review: 0000610
Full-text PDF

Additional Information

PII: S 0002-9904(1939)07110-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia